# SDR P2EA98002

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Pt7 Line
- Part number: 500790
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ATL - FLT 119 - NO EMERGENCY DECLARED.  TAKEOFF ABORTED, ROLL OUT AND RETURN TO GATE NORMAL.  ON TAKEOFF, THE RIGHT ENGINE EPR FAILED TO GO ABOVE APPROX 1.6 EPR.  BOTH ENGINE INDICATIONS WERE N1 - 98 PERCENT, N2 - 100 PERCENT EGT AT 500 DEGREES, TAKEOFF ABORTED.  REPLACED BROKEN PT7 LINE AT 5 O'CLOCK POSITION.  NR 2 ENGINE, LEAK AND OPS CHECK OK REF MM 71-09-200.  (M)
